# SDR REXA2021020400050

- Difficulty date: January 11, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 15,301 hours, 10,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Avionics Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR FWD INTERCOSTAL TO THE LEFT STR 27 IS CORRODED AT THE FWD END.                          INTERCOSTAL OUT OF LIMITS, LOCATED, DRILLED, AND INSTALLED NEW FWD INTERCOSTAL PN:SH670-320-75-3 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-21-11-001-001-A01, 51-21-16-001-001-A01 AND 51-77-00-001-001-A01.
